Followers

Wednesday, April 14, 2010

Not well

Hey Kids!
Still wearing Quirius Cruiser, and the art planned for it is on hold. I am not well....a condition that hit me last April has returned. I'm not sure why I have it again, as I've not changed anything in my diet to bring it on, save for taking (very good) vitamins for a week. Maybe my body likes being deficient, I don't know.

possible tmi ahead...
I have severe digestive/intestinal issues and a damn furry tongue. Because it sits at the back of my tongue, my gag reflex is involved. Last year it took me months to get back to normal and only through eating yogurt morning, noon and night.
So I'm feeling very weak and more than run down. I *still* have to go into work which really sucks. It's just me and the owner at the restaurant.

I went to my Dr last year for this condition, and he prescribed an antibiotic. From everything I've read in my research, antibiotics cause this condition! I don't believe in taking antibiotics unless absolutely necessary, so going to the Dr for this is out of the equation. I will do as I did last year, and help my own body heal itself.

Just to let you know how really sick I felt last night- I put on my jams as soon as I got home from work and went to bed! If I'm a little mia, please forgive me.

17 comments:

ANSTAH said...

I hope you feel better Lisa!!! =] Sending you warm thoughts of healthiness and wellbeing!! <3

Theresia . said...

sad to hear thaat- hope you get well soon *hugs*

Halifax said...

Hope you feel better. It sucks when you can't see a doctor for this, hoping what worked last year will work again. Hugs

~Elizabeth aka Lacquered Lizard said...

Awww, so sorry to read this! If Yogurt helped, consider Acidophilus capsules, but do educate yourself on possible side effects. Best of luck and I hope you're back to your most excellent self soon!

Jen said...

Poor you. Thanks for posting.  :(

EvilAngel said...

Hugs and healing vibes!
Acidophilus is the critter in yogurt that heals so it might help to take acidophilus tablets. 300 mg is the standard dosage. If you can find the strawberry flavored chewables I highly reccomend them.

painted Lady fingers said...

If this is an issue of overgrowth of yeast in the intestinal tract, I may be able to help you. I developed this years ago from stress and was able to control it, then heal entirely. Every body responds differently, but there may be some things I did that would work for you too. Drop me an e-mail if need be. 

xoxo!

Kanji said...

Oh my goodness! :( I wish you get well really soon! *** kisses and hugs

Starlight said...

Bless you,Lisa. I hope you are well soon.

pwrlftrchick said...

Oh hun, I am so very sorry!

I certainly hope you feel better very very soon!
Maybe it's time to find a new doctor!

polish&amp;amp;amp;konad said...

I hope you feel better soon

Mary Ann Mailhot said...

feel better. Take it easy.

Nicole said...

Y'know, this sounds very similar to some symptoms I've been having myself for the last week! I need to do some research. I hope you feel loads better soon. <3

frumusikapro said...

I tagged you for a blog award here:
http://frumusikapro.blogspot.com/2010/04/i-feel-so-good.html

Hugs, Andreea

Heather said...

I'm sorry to hear this, Lisa. I will be thinking of you and hope you will be well soon. Sending a giant hug your way!

makeupgirl21 said...

How awful for you.  I'm so sorry your feeling so bad.  Sounds like you have thrush.  I've never had it and I know it comes from antibiotics.  She also used yogurt.  I'll have to ask what else she did.  I've been on strong anti-biotics for a month now.  I have cellulitis and my doctor told me to take Azo Yeast so I wouldn't get a vaginal infection.  I thought it was for anything yeast realated.  Thought I had something good for you.  I got my package out to read if it would help you but it's the wrong end.  Keep strong. Big hugs to you.

Rhea said...

Aww, poor you :( I hope you get well soon!
I'm on antibiotics too :L got gastroenteritis, blaaaah....I don't have anything much against antibiotics, except that they make me sleepy, lol